# SDR SCNA20210205033

- Difficulty date: January 20, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BODY PANEL 192BL LEADING EDGE DELAMINATED. REPAIRED DELAMINATED LEADING EDGE ON FUSELAGE BODY PANEL 192BL IAW SRM 51-70-05-2R-6
